# SDR KPVA201203

- Difficulty date: March 6, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N809WP
- Make and model: Dhav DHC8103
- Aircraft serial: 032
- Aircraft time: 52,613 hours, 79,213 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 442815010
- Part serial: 145
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLAPS STUCK AT 5 DEGREES DURING TAKEOFF.  DECLARED EMERGENCY.  RETURNED TO HNL.  REMOVED AND REPLACED FLAP POSITION INDICATOR.  GROUND OPERATION CHECKED GOOD.
